Alert archive / Georgia / Special Weather Statements in 2020

Special Weather Statement, NWS Atlanta, GA

February 13, 2020Glascock County, Warren County, Washington County, Georgia

NWS Atlanta, GA issued this special weather statement at Feb 13, 2020, 10:21 AM EST for Glascock County, Warren County, Washington County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 13, 2020, 10:21 AM EST (15:21 UTC)
Expired
Feb 13, 2020, 10:45 AM EST
In force
24 min
Issued by
NWS Atlanta, GA
Wind
40

Counties Glascock County, GA, Warren County, GA, Washington County, GA

The radar

The Robins AFB radar (KJGX), 60 km from the middle of the area, began a volume at 15:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 3.4 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2020-02-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 350 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2020-02-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 462 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
350 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
634 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
462 m²/s²
0-3 km storm-relative helicity
506 m²/s²
Significant tornado parameter
1.1
Supercell composite
6.9

Open this sounding in Storm Lab

The text

As transmitted.

089 
WWUS82 KFFC 131521
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
1021 AM EST Thu Feb 13 2020
 
GAZ061-062-074>076-084-131545-
Wilkinson GA-Jefferson GA-Washington GA-Hancock GA-Glascock GA-
Warren GA-
1021 AM EST Thu Feb 13 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WILKINSON...NORTHERN
JEFFERSON...WASHINGTON...SOUTHEASTERN HANCOCK...GLASCOCK AND WARREN
COUNTIES UNTIL 1045 AM EST...

At 1020 AM EST...a line of strong thunderstorms was along a line 
extending from near Mesena to near McIntyre...and moving east at 40 
mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects. Heavy rain may cause temporary 
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Sandersville, Warrenton, Gibson, Wrens, Gordon, Davisboro, Tennille,
Ivey, Harrison, Stapleton, Oconee, Avera, Norwood, Mitchell, Camak,
Deepstep, Riddleville, Edge Hill, Edgehill and Hamburg State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3281 8273 3288 8334 3297 8324 3298 8321
      3297 8317 3299 8318 3301 8315 3295 8307
      3299 8305 3303 8307 3307 8304 3308 8305
      3305 8310 3309 8312 3354 8262 3341 8255
      3335 8255 3331 8234 3325 8225
TIME...MOT...LOC 1520Z 271DEG 41KT 3351 8255 3288 8320 

WIND...40MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Feb 13, 10:03 AM EST, 18 minutes earlier.

Area forecast discussion, Feb 13, 10:03 AM EST, 18 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
1003 AM EST Thu Feb 13 2020

.UPDATE...

A cold front is moving southeastward across the forecast area, and
is currently positioned across central and eastern Georgia.
Heavier showers and isolated thunderstorms are ongoing in the
areas along and ahead of the front. With a low instability/high
shear environment in place ahead of the front, there remains a
marginal risk for some strong to isolated severe thunderstorms in
central and east Georgia throughout the day today. Damaging wind
gusts will be the primary hazard associated with any severe storms
that occur. Some light showers are ongoing behind the cold front,
which are coming to an end across northwest Georgia and will soon
clear out of the metro area. Multiple rivers, creeks, and streams
remain in minor to moderate flood stage, particularly in north
Georgia in response to heavy rain during the early morning hours.
Minor adjustments have been made to the forecast based on the
progression of the front, along with the latest observations and
trends.

King

&&

.PREV DISCUSSION... /Issued 600 AM EST Thu Feb 13 2020/

UPDATE FOR AVIATION...

PREV DISCUSSION... /Issued 313 AM EST Thu Feb 13 2020/

SHORT TERM /Today through Friday/...

A cold front is forecast to move across the area today and early
evening. SPC has indicated a marginal risk for severe thunderstorms
along and ahead of the front for today. This is due to strong low
level shear but overall weak instability, therefore a high shear low cape
event. Strong-damaging Thunderstorm winds are the most likely hazard.

The Flash Flood Watch for far N GA will continue until 18z. The bulk
of the heavy rain potential should be over by then.

Rain chances will be ending for at least portions of N GA this
afternoon and the rest of the area tonight.

Sunshine is expected to return on Friday.

Some areas could see wind advisory criteria today(20 mph sustained), but
not a widespread event for an advisory to be issued.

Forecast high temperatures are running close to normal for areas over
the far northwest today, to 10-15 degrees above normal over the far
southeast portion of the forecast area. Forecast high temperatures
are running from near to 5-10 degrees below normal on Friday and a little
cooler in the mountains.
Forecast low temperatures are running from a few degrees below normal for
areas to the far north and west tonight to as much as 5-10 degrees above
normal  for areas to the far east and south.

Overall confidence is medium to high.

BDL

LONG TERM /Friday Night through Wednesday/...
The upper level short wave quickly exits the area with weak upper
level ridging and surface high pressure across the forecast area.
Clear skies and near calm winds overnight will allow for good
radiational cooling with overnight lows below normal with
temperatures in the mid 20s to mid 30s Saturday morning. Afternoon
highs will rebound but remain 5 degrees below normal with mid 40s
to upper 50s across the area.

Models diverge Saturday night into Sunday as ECMWF is more
progressive developing a surface low along the northern GOMEX,
with increasing moisture and low chance POPs across portions of
the forecast area Sunday and Monday as temperatures again moderate
to above normal temperatures.

The next system approaches northwest GA Tuesday and Wednesday with
POPs increasing to likely ahead of an elongated surface front that
moves through the forecast area on Wednesday. There is a chance
we could see a respite from rain by the end of the week, but
models are not in any agreement on this and will continue at least
low chance POPs for now.

Atwell

AVIATION...
12Z Update...
Mainly MVFR ceilings associated with showers moving across the
area and some IFR ceilings possible as well. Some IFR/MVFR vsbys
associated with the rain/shower/thunderstorm activity.
Improvement expected late day and tonight to VFR. Surface winds
SSW 10-15 kts with gusts 20-25 kts becoming W-N during the day and
tonight. Wind diminishing tonight.

//ATL Confidence...12Z Update...
Medium confidence for ceilings/vsbys/weather.
High confidence for winds.

BDL

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          66  38  55  31 /  90   5   0   0
Atlanta         67  34  49  30 /  80   5   0   0
Blairsville     57  28  44  25 /  90   5   0   0
Cartersville    61  30  47  27 /  80   5   0   0
Columbus        69  39  57  33 /  80   5   0   0
Gainesville     65  34  50  30 /  80   5   0   0
Macon           70  41  59  34 /  80  10   0   0
Rome            59  30  46  26 /  50   5   0   0
Peachtree City  69  34  52  30 /  80   5   0   0
Vidalia         76  49  62  37 /  70  70   5   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 1 PM EST this afternoon for the
following zones: Bartow...Catoosa...Chattooga...Cherokee...
Dade...Dawson...Fannin...Floyd...Gilmer...Gordon...Lumpkin...
Murray...Pickens...Polk...Towns...Union...Walker...White...
Whitfield.

&&

SHORT TERM...King
Hazardous weather outlook, Feb 13, 4:55 AM EST, 5 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
455 AM EST Thu Feb 13 2020

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-141000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
455 AM EST Thu Feb 13 2020

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

A Flash Flood Watch remains in effect for portions of north
Georgia through early this afternoon. Additional rainfall amounts
of up to 1 inch with locally higher amounts are possible. Soils
remain saturated and several rivers, creeks and streams remain
near or in flood, so any additional rainfall will only create
runoff and exacerbate ongoing flooding conditions. Strong
thunderstorms are possible across portions of west and central
Georgia through this afternoon.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Isolated thunderstorms will be possible Tuesday as a surface front
moves across the area. No hazardous weather is expected at this
time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Feb 13, 8:55 AM EST, 1 hour 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
855 AM EST Thu Feb 13 2020

GAZ049-050-059-060-070>072-131430-
Morgan GA-Putnam GA-Lamar GA-Monroe GA-Jones GA-Jasper GA-Greene GA-
855 AM EST Thu Feb 13 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORGAN...PUTNAM...
SOUTHEASTERN LAMAR...MONROE...JONES...JASPER AND SOUTHEASTERN GREENE
COUNTIES UNTIL 930 AM EST...

At 855 AM EST...a line of strong thunderstorms was along a line
extending from Harmony to near Brent...and moving east at 40 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Eatonton, Forsyth, Gray, Monticello, White Plains, Shady Dale,
Phoenix, Reynolds at Lake Oconee, Liberty, Bradley, Wayside, Resseaus
Crossroads, Round Oak, Central Georgia Experiment Stn, Plant Harlee
Branch, McElheneys Crossroads, Collier, Juliette, Ethridge and
Bolingbroke.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3336 8316 3331 8315 3326 8325 3319 8328
      3317 8333 3318 8343 3308 8340 3292 8359
      3293 8370 3295 8371 3293 8375 3295 8412
      3299 8412 3299 8418 3320 8391 3318 8382
      3319 8381 3326 8383 3350 8352 3348 8300
TIME...MOT...LOC 1355Z 284DEG 37KT 3348 8336 3294 8405

WIND...50MPH
Special weather statement, Feb 13, 9:06 AM EST, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
906 AM EST Thu Feb 13 2020

GAZ038-039-050-051-060-131430-
Taliaferro GA-Wilkes GA-Putnam GA-Oglethorpe GA-Greene GA-
906 AM EST Thu Feb 13 2020

...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...WILKES...NORTHERN
PUTNAM...EASTERN OGLETHORPE AND GREENE COUNTIES UNTIL 930 AM EST...

At 905 AM EST...a line of strong thunderstorms was along a line
extending from near Fortsonia to Woodville to near Parks Mill...and
moving southeast at 30 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Washington, Greensboro, Crawfordville, Union Point, Tignall,
Woodville, White Plains, Siloam, Rayle, Sharon, Delhi, Veazey,
Newtown, Danburg, Lyneville, Vesta, Carters Grove, Jacksons
Crossroads, Ficklin and Mallorysville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3383 8260 3380 8258 3352 8280 3352 8282
      3347 8287 3344 8286 3345 8299 3347 8301
      3344 8305 3346 8341 3348 8328 3354 8327
      3356 8330 3370 8313 3401 8291 3397 8278
      3399 8272 3395 8264 3386 8261 3387 8257
TIME...MOT...LOC 1405Z 314DEG 22KT 3400 8286 3366 8308 3347 8329

WIND...50MPH
Special weather statement, Feb 13, 9:27 AM EST, 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
927 AM EST Thu Feb 13 2020

GAZ071-072-080>083-091>095-103>105-131500-
Peach GA-Monroe GA-Marion GA-Jones GA-Twiggs GA-Macon GA-Schley GA-
Dooly GA-Taylor GA-Bibb GA-Sumter GA-Houston GA-Crawford GA-
Webster GA-
927 AM EST Thu Feb 13 2020

...SIGNIFICANT WEATHER ADVISORY FOR PEACH...SOUTHEASTERN MONROE...
SOUTHEASTERN MARION...SOUTHEASTERN JONES...NORTHWESTERN TWIGGS...
MACON...SCHLEY...NORTHWESTERN DOOLY...TAYLOR...BIBB...SUMTER...
HOUSTON...CRAWFORD AND WEBSTER COUNTIES UNTIL 1000 AM EST...

At 926 AM EST...a line of strong thunderstorms was along a line
extending from Arkwright to near Brooksville...and moving east at 40
mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Macon, Americus, Perry, Fort Valley, Butler, Ellaville, Oglethorpe,
Roberta, Preston, Warner Robins, Centerville, Byron, Montezuma,
Marshallville, Reynolds, Plains, Byromville, Ideal, Andersonville and
Payne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3197 8444 3193 8444 3192 8446 3192 8466
      3196 8464 3203 8465 3203 8464 3215 8464
      3295 8389 3290 8341 3283 8337 3191 8415
      3192 8434 3187 8434
TIME...MOT...LOC 1426Z 277DEG 36KT 3293 8373 3191 8464

WIND...50MPH
Special weather statement, Feb 13, 9:38 AM EST, 43 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
938 AM EST Thu Feb 13 2020

GAZ039-050-051-060>062-072-073-084-131515-
Taliaferro GA-Wilkes GA-Wilkinson GA-Putnam GA-Baldwin GA-Hancock GA-
Warren GA-Jones GA-Greene GA-
938 AM EST Thu Feb 13 2020

...SIGNIFICANT WEATHER ADVISORY FOR TALIAFERRO...WILKES...
NORTHWESTERN WILKINSON...SOUTHEASTERN PUTNAM...BALDWIN...HANCOCK...
NORTHWESTERN WARREN...JONES AND SOUTHEASTERN GREENE COUNTIES UNTIL
1015 AM EST...

At 937 AM EST...a line of strong thunderstorms was along a line
extending from near Floral Hill to near Wesleyan...and moving south
at 35 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Milledgeville, Eatonton, Washington, Gray, Sparta, Crawfordville,
Gordon, Union Point, Ivey, Tignall, White Plains, Siloam, Sharon,
Reynolds at Lake Oconee, Phoenix, Midway-Hardwick, Liberty,
Meriwether, Springfield and Veazey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3364 8255 3365 8258 3363 8258 3363 8262
      3362 8262 3361 8265 3356 8263 3288 8328
      3291 8369 3299 8372 3399 8267 3397 8264
      3386 8261 3387 8257 3383 8260 3368 8251
TIME...MOT...LOC 1437Z 005DEG 31KT 3381 8269 3290 8369

WIND...50MPH
Special weather statement, Feb 13, 10:00 AM EST, 21 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1000 AM EST Thu Feb 13 2020

GAZ083-084-093>096-104-105-107-131545-
Macon GA-Peach GA-Wilkinson GA-Dooly GA-Sumter GA-Houston GA-
Bleckley GA-Twiggs GA-Pulaski GA-
1000 AM EST Thu Feb 13 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MACON...SOUTHEASTERN
PEACH...WILKINSON...DOOLY...NORTHEASTERN SUMTER...HOUSTON...
NORTHWESTERN BLECKLEY...TWIGGS AND NORTHWESTERN PULASKI COUNTIES
UNTIL 1045 AM EST...

At 959 AM EST...a line of strong thunderstorms was along a line
extending from near Griswoldville to New Era...and moving east at 30
mph.

  HAZARD...Winds up to 40 mph and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Perry, Hawkinsville, Vienna, Jeffersonville, Irwinton, Warner Robins,
Centerville, Unadilla, Montezuma, Gordon, McIntyre, Byromville,
Toomsboro, Pinehurst, Danville, Lilly, Allentown, Dooling, Robins Air
Force Base and Marion.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3212 8417 3268 8366 3267 8360 3274 8360
      3281 8349 3284 8351 3286 8349 3290 8341
      3284 8297 3209 8370
TIME...MOT...LOC 1459Z 276DEG 25KT 3285 8345 3212 8415

WIND...40MPH
Special weather statement, Feb 13, 10:21 AM EST, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
1021 AM EST Thu Feb 13 2020

GAZ061-062-074>076-084-131545-
Wilkinson GA-Jefferson GA-Washington GA-Hancock GA-Glascock GA-
Warren GA-
1021 AM EST Thu Feb 13 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN WILKINSON...NORTHERN
JEFFERSON...WASHINGTON...SOUTHEASTERN HANCOCK...GLASCOCK AND WARREN
COUNTIES UNTIL 1045 AM EST...

At 1020 AM EST...a line of strong thunderstorms was along a line
extending from near Mesena to near McIntyre...and moving east at 40
mph.

  HAZARD...40 mph wind and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Sandersville, Warrenton, Gibson, Wrens, Gordon, Davisboro, Tennille,
Ivey, Harrison, Stapleton, Oconee, Avera, Norwood, Mitchell, Camak,
Deepstep, Riddleville, Edge Hill, Edgehill and Hamburg State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3281 8273 3288 8334 3297 8324 3298 8321
      3297 8317 3299 8318 3301 8315 3295 8307
      3299 8305 3303 8307 3307 8304 3308 8305
      3305 8310 3309 8312 3354 8262 3341 8255
      3335 8255 3331 8234 3325 8225
TIME...MOT...LOC 1520Z 271DEG 41KT 3351 8255 3288 8320

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 12, 8:34 PM ESTSpecial Weather StatementFFCDade56 min
Feb 12, 9:20 PM ESTSpecial Weather StatementFFCCatoosa, Walker, Whitfield55 min
Feb 13, 4:51 AM ESTSpecial Weather StatementFFCFloyd, Haralson, Polk24 min
Feb 13, 5:14 AM ESTSpecial Weather StatementFFCBartow, Carroll, Floyd, Haralson, Paulding, Polk46 min
Feb 13, 5:42 AM ESTSpecial Weather StatementFFCCherokee, Cobb, Dawson, Forsyth48 min
Feb 13, 5:46 AM ESTSpecial Weather StatementFFCCoweta, Douglas, Fulton, Heard59 min
Feb 13, 6:00 AM ESTSpecial Weather StatementFFCTroup60 min
Feb 13, 6:16 AM ESTSpecial Weather StatementFFCBartow, Polk119 min
Feb 13, 6:27 AM ESTSpecial Weather StatementFFCDeKalb, Forsyth, Fulton, Gwinnett, Hall, Lumpkin and 1 more63 min
Feb 13, 6:42 AM ESTSpecial Weather StatementFFCClayton, Coweta, Fayette63 min
Feb 13, 6:53 AM ESTSpecial Weather StatementFFCHarris, Meriwether, Pike, Troup52 min
Feb 13, 6:54 AM ESTSpecial Weather StatementFFCHarris, Meriwether, Pike, Troup66 min
Feb 13, 7:00 AM ESTSpecial Weather StatementFFCBanks, Barrow, Jackson, Rockdale60 min
Feb 13, 7:17 AM ESTSpecial Weather StatementFFCButts, Henry, Lamar, Newton, Pike, Spalding and 1 more58 min
Feb 13, 7:31 AM ESTSpecial Weather StatementFFCClarke, Madison, Newton, Oconee, Walton59 min
Feb 13, 8:11 AM ESTSpecial Weather StatementFFCChattahoochee, Marion, Talbot, Upson34 min
Feb 13, 8:19 AM ESTSpecial Weather StatementFFCButts, Jasper, Lamar, Monroe26 min
Feb 13, 8:25 AM ESTRiver Flood WarningFFCFulton, Gwinnett21 days
Feb 13, 8:30 AM ESTSpecial Weather StatementFFCGreene, Morgan, Oconee, Oglethorpe30 min
Feb 13, 8:50 AM ESTSpecial Weather StatementFFCCrawford, Macon, Marion, Schley, Stewart, Taylor and 1 more25 min
Feb 13, 8:55 AM ESTSpecial Weather StatementFFCJasper, Jones, Monroe, Putnam35 min
Feb 13, 9:04 AM ESTRiver Flood WarningFFCGwinnett21 days
Feb 13, 9:06 AM ESTSpecial Weather StatementFFCGreene, Taliaferro, Wilkes24 min
Feb 13, 9:09 AM ESTRiver Flood WarningFFCForsyth, Fulton32 hr
Feb 13, 9:27 AM ESTSpecial Weather StatementFFCBibb, Crawford, Macon, Peach, Schley, Sumter and 2 more33 min
Feb 13, 9:38 AM ESTSpecial Weather StatementFFCBaldwin, Hancock, Jones, Putnam, Taliaferro, Wilkes37 min
Feb 13, 10:00 AM ESTSpecial Weather StatementFFCDooly, Houston, Twiggs, Wilkinson45 min
Feb 13, 10:44 AM ESTSpecial Weather StatementFFCGlascock, Jefferson, Washington46 min
Feb 13, 10:46 AM ESTRiver Flood WarningFFCMontgomery, Telfair, Wheeler7 days
Feb 13, 11:19 AM ESTRiver Flood WarningFFCGordon, Murray, Whitfield21 days
Feb 13, 11:19 AM ESTRiver Flood WarningFFCCherokee25 hr
Feb 13, 11:27 AM ESTSpecial Weather StatementFFCDodge, Laurens, Treutlen, Wilcox48 min
Feb 13, 11:28 AM ESTSpecial Weather StatementFFCJefferson, Johnson47 min
Feb 13, 12:14 PM ESTSpecial Weather StatementFFCEmanuel, Montgomery, Telfair, Treutlen, Wheeler46 min
Feb 13, 12:47 PM ESTRiver Flood WarningFFCGwinnett, Walton6 hr
Feb 13, 12:59 PM ESTSpecial Weather StatementFFCMontgomery, Telfair, Toombs46 min
Feb 13, 1:02 PM ESTRiver Flood WarningFFCCatoosa21 days
Feb 13, 1:09 PM ESTRiver Flood WarningFFCForsyth6 hr
Feb 13, 3:09 PM ESTSpecial Weather StatementFFCToombs21 min
Feb 13, 5:50 PM ESTRiver Flood WarningFFCCherokee15 hr
Feb 13, 6:28 PM ESTRiver Flood WarningFFCFloyd35 hr

Nearby

Special Weather Statements in Georgia, 2020Every special weather statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.